IDEAS home Printed from https://ideas.repec.org/a/bla/mathfi/v9y1999i4p387-412.html
   My bibliography  Save this article

European‐Type Contingent Claims in an Incomplete Market with Constrained Wealth and Portfolio

Author

Listed:
  • Jiongmin Yong

Abstract

This paper considers the problem of hedgeability and replicability of European‐type contingent claims in an incomplete market with the wealth and the portfolio possibly being constrained. For the case of no constraint, using the idea of a Four Step Scheme (Ma, Protter, and Yong 1994), we prove the replicability of a class of contingent claims (including European call and put options) without assuming ad hoc technical conditions. For the case with the wealth and portfolio being constrained, several positive and negative results concerning hedgeability and replicability are presented. Copyright Blackwell Publishers Inc 1999.

Suggested Citation

  • Jiongmin Yong, 1999. "European‐Type Contingent Claims in an Incomplete Market with Constrained Wealth and Portfolio," Mathematical Finance, Wiley Blackwell, vol. 9(4), pages 387-412.
  • Handle: RePEc:bla:mathfi:v:9:y:1999:i:4:p:387-412
    as

    Download full text from publisher

    File URL: http://www.blackwell-synergy.com/doi/abs/10.1111/1467-9965.00076
    File Function: link to full text
    Download Restriction: Access to full text is restricted to subscribers.

    As the access to this document is restricted, you may want to search for a different version of it.

    Citations

    Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
    as


    Cited by:

    1. Hu, Ying & Yong, Jiongmin, 2000. "Forward-backward stochastic differential equations with nonsmooth coefficients," Stochastic Processes and their Applications, Elsevier, vol. 87(1), pages 93-106, May.
    2. Liu, Hong & Yong, Jiongmin, 2005. "Option pricing with an illiquid underlying asset market," Journal of Economic Dynamics and Control, Elsevier, vol. 29(12), pages 2125-2156, December.

    More about this item

    Statistics

    Access and download statistics

    Corrections

    All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:bla:mathfi:v:9:y:1999:i:4:p:387-412. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Wiley Content Delivery) or (Christopher F. Baum). General contact details of provider: http://www.blackwellpublishing.com/journal.asp?ref=0960-1627 .

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    We have no references for this item. You can help adding them by using this form .

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    IDEAS is a RePEc service hosted by the Research Division of the Federal Reserve Bank of St. Louis . RePEc uses bibliographic data supplied by the respective publishers.